# SDR CA031006001

- Difficulty date: September 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Emb EMB-120ER
- Aircraft time: 16,978 hours
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500004
- Condition: Unserviceable
- Location: Mlg
- Part time: 17,943 hours, 15,467 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, PILOT SELECTED GEAR UP, HAD A RED LIGHT INDICATION ON RT MAIN LANDING GEAR.  PILOT DECIDED TO RETURN TO BASE, GEAR WAS SELECTED DOWN WITH 3 GREEN LIGHTS.AIRCRAFT WAS PUT ON JACKS, 3 RETRACTIONS TEST CARRIED OUT, UNABLE TO DUPLICATE THE RETRACTION PROBLEM.  GEAR VISUALLY INSPECTED FOUND PLAY ON RT RETRACTION ACTUATOR.   ACTUATOR REMOVED AND FOUND ROD END WORN OUT WITH EXCESSIVE PLAY. (.125 INCH OF PLAY FWD AND AFT) NEW ROD END INSTALLED AND SYSTEM CHECK SERVICEABLE. THE ACTUATOR TBO IS 18000 CYCLES. NO OTHER INSPECTIONS OR TASK CARDS ARE CALLED FOR THIS SPECIFIC ACTUATOR.
